# SDR CA990812044

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Camair 480
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: FN22M624
- Condition: Missing
- Location: Main Rotor
- Component: 41430003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS NOTED THAT THE BOLT P/N LWB-22-6-58 THAT HOLDS THE END OF THE HYDRAULIC DAMPER WAS PROTRUDING. FURTHER INVESTIGATION REVEALED THE NUT P/N FN22M-624 AND WASHER P/N WP22-6 WERE MISSING.
